MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPLANT 3.75X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPLANT 3.75X15 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.611
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 10/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that almost 1 month after the dental implant was installed in intraoral region 27#, its non-osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved, the patient presented bone type ii, immediate implant was performed and immediate load procedure was done.

Brand Name
CM TITAMAX IMPLANT 3.75X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8497333
Report Number3008261720-2019-01479
Device Sequence Number19145821
Product Code DZE
UDI-Device Identifier07898237568638
UDI-Public07898237568638
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/09/2019
Report Date (Section F) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2019
Device Catalogue Number109.611
Device Lot Number800157114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2019
Device Age13 MO
Event Location Other
Date Report to Manufacturer03/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;